Related Questions

I received an abortion (surgical) in early 12/13. Afterwards I started taking birth control (sprintec) but it is now early 2/14 and still no period. I have gotten cramps, bloating ect., what's wrong?

Probably normal. During the procedure, the lining of your your uterus is removed along with the pregnancy. Birth control pills can also thin the lining. So the combination may make your periods very light for a while. So long as your pregnancy test is negative, i wouldn't be worried yet. But if you don't resume at least light bleeding within the next 2-3 cycles, i might see your doctor to rule out scar tissue. Read more...
See your doctor. You should see your doctor to be sure that all of the tissue was removed correctly. In the mean time check a pregnancy test. If positive you may need to be seen more urgently. Read more...

Hello, I recently just got off my period and I am having cramps/bloating. Is this normal? I am on birth control too.

Postmenstrual. You may have postmenstrual syndrome, which may last as long as 2 weeks after your period. About 1/3 women experience this syndrome during their reproductive years, which slows as you near menopause. Read more...

Due to cramps, bloating, and spotting, I am almost sure I ovulated today. Is there any way I can delay my upcoming period? Birth control or exercise?

Delay Period? No. There is no way to delay your period as you described. I do wish you the best! Read more...
Unlikely... Even if you started your birth control now there is no way to guarantee how your cycle will respond to it. If you try to over exert yourself this could be dangerous for you. I am not sure why you want to delay your period but I would suggest you get seen by a GYN provider so you may discuss birth control options if this is what you desire to do. Read more...

Tried to skip period on birth control. It came anyway, and I've been bleeding for 9 days and it's still heavy. (Recently abroad, idk if relevant)?

Breakthrough bleed. Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. Read more...

Can you still experience cramps when you are using birth control to skip your period?

Yes. When a woman is taking birth control pills continuously to skip a period she can still experience cramps. It might be that some bleeding is about to occur. Usually those cramps will go away on their own. If they get worse than usual check with your doctor. Read more...